Number of the records: 1  

Applications of Mathematics

  1. TitleApplications of Mathematics
    Issue stat.Praha : Akademie věd České republiky, Matematický ústav, 2000
    Periodicity6x ročně
    Year, No.Vol. 45, no. 1-6, 2000
    ISSN0862-7940
    Subj. Headings aplikovaná matematika
    CountryCzech Republic
    LanguageEnglish
    Copy count1, currently available 0, at library only 1
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    (6) - PERIODIKA - Přijatá čísla
    Call numberLocationSublocationInfo
    S V/119/00Všeobecná studovnasklad VESOIn-Library Use Only
Number of the records: 1